CareOne Pain Relief Acetaminophen 325 mg Regular Strength Tablets

CareOne Pain Relief Acetaminophen 325 mg Regular Strength Tablets

100 ct pkg

Ingredients

Active Ingredient (in Each Tablet) - Purpose. Acetaminophen 325 Mg - Pain Reliever/ Fever Reducer. Inactive Ingredients: Croscarmellose Sodium*, Povidone, Pregelatinized Starch, Stearic Acid *may Contain This Ingredient.

Details

CareOne Pain Relief Regular Strength Pain Reliever-Fever Reducer. Compare to the active ingredient in Tylenol**. Pain relief regular strength acetaminophen. Pain reliever. Fever reducer. See new warning information. 100 tablets 325 mg each. Uses: Temporarily relieves minor aches and pains due to: Headache. Backache. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Muscular aches. Minor pain of arthritis. The common cold. Questions or comments? 1-800-719-9260. **This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol. Gluten free. www.care1.info. 2010 S&S Brands, Inc. Quality guaranteed or your money back.

Store at 20 degrees - 25 degrees C (68 degrees - 77 degrees F). Do not take more than directed (see liver warning). Adults and children12 years and over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 12 tablets in 24 hours. Children 6-11 years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Children under 6 years: Do not use this adult regular strength product in children under 6 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

Manufacturer

Ahold USA, Inc.

Address

4201 Walden Avenue, Lancaster, NY 14086

Phone

1-800-719-9260